Some remarks on symplectic actions of compact groups.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 625-640
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
symplectic actions of compact groups, symplectic action of a torus, symplectic manifold, equivariant cohomology, symplectic non-Hamiltonian circle action, fixed points, cohomologically free action
@article{MZ_1992__210_1_174424,
author = {Viktor L. Ginzburg},
title = {Some remarks on symplectic actions of compact groups.},
journal = {Mathematische Zeitschrift},
pages = {625--640},
year = {1992},
volume = {210},
number = {1},
zbl = {0759.57023},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174424/}
}
Viktor L. Ginzburg. Some remarks on symplectic actions of compact groups.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 625-640. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174424/